# SDR SWAA2022072518603

- Difficulty date: June 14, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Elongated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT SIDE WEB BETWEEN STA 986.5 TO STA 1016 HAS A ELONGATED FASTENER HOLE AT FLOOR BEAM STA 986.5 APPROX. LBL 37 AS MARKED. 124-025 / [01] REMOVED DAMAGED WEB AT AFT WEB AREA L/H SIDE BETWEEN STA 986.5 AND STA 1016 WL 208 REF B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW WEB AT AFT AREA L/H SIDE BETWEEN STA 986.5 AND STA 1016 WL 208 REF B737-700 SRM 51-40-05-0G-0 AND DWG# 147A5600.;[03] VERIFIED AND INSPECTED STEP#1 AND #2.;[04] (RII) OK TO INSTALL NEW REPLACEMENT WEB.;[05] INSTALLED NEW WEB AT AFT WEB AREA L/H SIDE BETWEEN STA 986.5 AND STA 1016 WL 208 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 147A5600.;[06] VERIFIED STEP #5; NEW AFT WEB INSTALLED.;[07] (FINAL) REMOVED DAMAGED WEB AT AFT WEB AREA L/H SIDE BETWEEN STA 986.5 AND STA 1016 WL 208 REF B737-700 SRM 51-40-02-0G-0. LOCATED; DRILLED; AND INSTALLED NEW WEB AT AFT WEB AREA L/H SIDE BETWEEN STA 986.5 AND STA 1016 WL 208 REF B737-700 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG# 147A5600.;[08] VERIFIED AND INSPECTED STEP#7 FINAL.
